Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Feliks Przytycki and Mariusz Urbański
Title: Conformal fractals: ergodic theory methods
Additional book information: London Mathematical Society Lecture Note Series, 371, Cambridge University Press, Cambridge, 2010, x+354 pp., ISBN 978-0-521-43800-1

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jane Hawkins
Affiliation: University of North Carolina, Chapel Hill, North Carolina
Email: jmh@math.unc.edu
Journal: Bull. Amer. Math. Soc. 49 (2012), 181-186
MSC (2010): Primary 37F35
DOI: https://doi.org/10.1090/S0273-0979-2011-01337-4
Published electronically: May 16, 2011
Review copyright: © Copyright 2011 American Mathematical Society
American Mathematical Society